# SDR GTIA2017101302201

- Difficulty date: October 13, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 44,591 hours, 21,016 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESS FOUND DURING THERMOGRAPHY INSPECTION OF THE RUDDER LT & RT SIDESHELL RUDDER, LT SIDE SHELL NR 3 HOIST POINT, TOTAL DAMAGE 10100 SQMM.  THE RUDDER RTSIDE SHELL NR 3 HOIST POINT TOTAL DAMAGE = 7950 SQMM. PERFORMED A CUT OUT AND LAY UP REPAIR IAW EO 5541-1713.
